Corks with Large Shadow-Complexity and Exotic Four-Manifolds

Hironobu Naoe

Research output: Contribution to journalArticlepeer-review

Abstract

We construct an infinite family (Formula presented.) of corks of Mazur type satisfying (Formula presented.) for any positive integer n. Using these corks, we construct an infinite family (Formula presented.) of exotic pairs of 4-manifolds with boundary whose special shadow-complexities satisfy the above inequalities. We also discuss exotic pairs with small shadow-complexity.

Original languageEnglish
Pages (from-to)157-171
Number of pages15
JournalExperimental Mathematics
Volume30
Issue number2
DOIs
Publication statusPublished - 2021

Keywords

  • 4-manifolds
  • corks
  • exotic pairs
  • shadow-complexity

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Corks with Large Shadow-Complexity and Exotic Four-Manifolds'. Together they form a unique fingerprint.

Cite this